# SDR A6WA200940351

- Difficulty date: June 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,991 hours, 16,353 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED RT ENGINE OIL PRESSURE MASTER WARNING ON DESCENT, 3 TIMES COMPLIED WITH QRH OIL PRESSURE INDICATED 63 PSI.  REMOVED AND REPLACED RT ENGINE LOW OIL PRESSURE SWITCH IAW AMM 79-31-03.  OPS CHECK LEAK CHECK GOOD.  RAN ENGINE AT ALL POWER SETTINGS.  NO FAULTS NOTED, NO OIL ADDED.  (K)
